# SDR AALA980446

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FORWARD AND LOWER DOOR SILL BULK CARGO DOOR CUTOUT.  REMOVED AND REPLACED LOWER FORWARD DOOR STRAP PER SRM 53-13-13 PAGE 202.  (M)
